# SDR SWAA2023122927716

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED AT BS 259.5 BTW STRG 9R AND STRG 10R AT FWD GALLEY AREA 2023-748456<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 190023010; CAL DUE DATE: 24-JUL-24;[02] PERFORMED REPAIR ON FRAME LOCATED AT BS 259.5 BTW STRG 9R AND STRG 10R AT FWD GALLEY AREA IAW EA 23-153-03636-WIP1 AND EA 23-153-03636 SEE INDIVIDUAL SIGNOFFS BELOW;[03] PERFORMED REPAIR ON FRAME LOCATED AT BS 259.5 BTW STRG 9R AND STRG 10R AT FWD GALLEY AREA IAW EA 23-153-03636-WIP1 AND EA 23-153-03636 SEE INDIVIDUAL SIGNOFFS BELOW RII
